So in February I had sex with a girl - first since splitting up with my ex. 3 days later I noticed a clear, sticky discharge. I went to get tested, turns out I had chlamydia. I had 4 x 250 azithromycin and a week of doxycycline a while later.
The discharge did not stop after either of these rounds of antibiotics and is still present today. When I ejaculate/get an erection before sex/know I'm going to have sex but do not as of yet have an erection, a large quantity of this clear discharge is present. Its directly related to when i get aroused in some way, shape or form.
I've had tests since and all have come back negative. I have also had blood tests and countless visits to a GUM clinic/saw a urologist last week. Again I was told to do yet another urine sample and sent on my way.
This problem is entirely new - only appeared after unprotected sex. The time frame difference is too short in my eyes to be coincidental. Im 23 years old and have been sexually active for a good few years. and until this one instance, never suffered from this discharge.
Any advice would be most appreciated, as so far, any medical advice I have recieved face to face has been little or none existant.
I'll provide any other information should you require it.
Yes, just not to the same level. I appreciate it could be seminal fluid, but there must be a reason behind this rapid increase in amount. As I said, the time frame of what, 72 hours max is too close to be coincidental. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.